On Bipartite Fuzzy Stochastic Differential Equations

Marek T. Malinowski

Abstract

The paper contains a discussion on solutions to new type of fuzzy stochastic differential equations. The equations under study possess drift and diffusion terms at both sides of equations. We claim that such the equations have unique solutions in the case that equations’ coefficients satisfy a certain generalized Lipschitz condition. We use approximation sequences to reach solutions.

References

  1. Bede, B. and Gal, S. G. (2005). Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy Sets Syst., 151:581-599.
  2. Feng, Y. H. (1999). Mean-square integral and differential of fuzzy stochastic processes. Fuzzy Sets Syst., 102:271- 280.
  3. Feng, Y. H. (2000). Fuzzy stochastic differential systems. Fuzzy Sets Syst., 115:351-363.
  4. Gihman, I. I. and Skorohod, A. V. (1972). Stochastic Differential Equations. Springer, Berlin.
  5. Joo, S. Y., Kim, Y. K., Kwon, J. S., and Choi, G. S. (2006). Convergence in distribution for levelcontinuous fuzzy random sets. Fuzzy Sets Syst., 157:243-255.
  6. Kaleva, O. (1987). Fuzzy differential equations. Fuzzy Sets Syst., 24:301-317.
  7. Li, J. B., Chakma, A., Zeng, G. M., and Liu, L. (2003). Integrated fuzzy-stochastic modeling of petroleum contamination in subsurface. Energy Sources, 25:547- 563.
  8. Malinowski, M. T. (2009). On random fuzzy differential equations. Fuzzy Sets Syst., 160:3152-3165.
  9. Malinowski, M. T. (2012a). Itoˆ type stochastic fuzzy differential equations with delay. Syst. Control Lett., 61:692-701.
  10. Malinowski, M. T. (2012b). Random fuzzy differential equations under generalized Lipschitz condition. Nonlinear Anal. Real World Appl., 13:860-881.
  11. Malinowski, M. T. (2012c). Strong solutions to stochastic fuzzy differential equations of Itoˆ type. Math. Comput. Modelling, 55:918-928.
  12. Malinowski, M. T. (2013a). Approximation schemes for fuzzy stochastic integral equations. Appl. Math. Comput., 219:11278-11290.
  13. Malinowski, M. T. (2013b). On a new set-valued integral with respect to semimartingales and its applications. J. Math. Anal. Appl., 408:669-680.
  14. Malinowski, M. T. (2013c). Some properties of strong solutions to stochastic fuzzy differential equations. Inform. Sci., 252:62-80.
  15. Malinowski, M. T. (2014). Modeling with stochastic fuzzy differential equations. In Mathematics of Uncertainty Modeling in the Analysis of Engineering and Science Problems, pages 150-172. IGI Global, HersheyPennsylvania.
  16. Malinowski, M. T. (2015a). Fuzzy and set-valued stochastic differential equations with local Lipschitz condition. IEEE Trans. Fuzzy Syst., 23:1891-1898.
  17. Malinowski, M. T. (2015b). Fuzzy and set-valued stochastic differential equations with solutions of decreasing fuzziness. Advan. Intell. Syst. Comput., 315:105-112.
  18. Malinowski, M. T. (2015c). Random fuzzy fractional integral equations - theoretical foundations. Fuzzy Sets Syst., 265:39-62.
  19. Malinowski, M. T. (2015d). Set-valued and fuzzy stochastic differential equations in M-type 2 Banach spaces. Toˆhoku Math. J, 67:349-381.
  20. Malinowski, M. T. (2015e). Set-valued and fuzzy stochastic integral equations driven by semimartingales under Osgood condition. Open Math., 13:106-134.
  21. Malinowski, M. T. (2016a). Bipartite fuzzy stochastic differential equations. Submitted.
  22. Malinowski, M. T. (2016b). Fuzzy stochastic differential equations of decreasing fuzziness: Non-Lipschitz coefficients. J. Intell. Fuzzy Syst., 31:13-25.
  23. Malinowski, M. T. (2016c). Stochastic fuzzy differential equations of a nonincreasing type. Commun. Nonlinear Sci. Numer. Simulat., 33:99-117.
  24. Malinowski, M. T. and Agarwal, R. P. (2015). On solutions to set-valued and fuzzy stochastic differential equations. J. Franklin Inst., 352:3014-3043.
  25. Mao, X. (2007). Stochastic Differential Equations and Applications. Horwood Publishing Limited, Chichester.
  26. Möller, B., Graf, W., and Beer, M. (2003). Safty assessment of structures in view of fuzzy randomness. Comp. Struct., 81:1567-1582.
  27. Nieto, J. J. and Rodríguez-L ópez, R. (2006). Bounded solutions for fuzzy differential and integral equations. Chaos Solitons Fractals, 27:1376-1386.
  28. Park, J. Y. and Jeong, J. U. (2013). On random fuzzy functional differential equations. Fuzzy Sets Syst., 223:89- 99.
  29. Zadeh, L. A. (1965). Fuzzy sets. Inform. Control, 8:338- 353.
  30. Zmes?kal, Z. (2010). Generalised soft binomial American real option pricing model (fuzzy-stochastic approach). Eur. J. Operat. Res., 207:1096-1103.
Download


Paper Citation


in Harvard Style

Malinowski M. (2016). On Bipartite Fuzzy Stochastic Differential Equations . In Proceedings of the 8th International Joint Conference on Computational Intelligence - Volume 2: FCTA, (IJCCI 2016) ISBN 978-989-758-201-1, pages 109-114. DOI: 10.5220/0006079501090114


in Bibtex Style

@conference{fcta16,
author={Marek T. Malinowski},
title={On Bipartite Fuzzy Stochastic Differential Equations},
booktitle={Proceedings of the 8th International Joint Conference on Computational Intelligence - Volume 2: FCTA, (IJCCI 2016)},
year={2016},
pages={109-114},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006079501090114},
isbn={978-989-758-201-1},
}


in EndNote Style

TY - CONF
JO - Proceedings of the 8th International Joint Conference on Computational Intelligence - Volume 2: FCTA, (IJCCI 2016)
TI - On Bipartite Fuzzy Stochastic Differential Equations
SN - 978-989-758-201-1
AU - Malinowski M.
PY - 2016
SP - 109
EP - 114
DO - 10.5220/0006079501090114